MENU

You are here

Publications

Export 90 results:
Filters: First Letter Of Last Name is Z  [Clear All Filters]
2000
Fabbri D, Fré P, Gualtieri L, Reina C, Tomasiello A, Zaffaroni A, Zampa A. 3D superconformal theories from Sasakian seven-manifolds: new nontrivial evidences for AdS_4/CFT_3. Nucl.Phys. B577 (2000) 547-608 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1327
Dabrowski L, Reina C, Zampa A. A(SLq(2)) at roots of unity is a free module over A(SL(2)). Lett. Math. Phys., 2000, 52, 339 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1500
Falqui G, Magri F, Pedroni M, Zubelli JP. A bi-Hamiltonian theory for stationary KDV flows and their separability. Regul. Chaotic Dyn. 5 (2000), no. 1, 33-52 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1352
Falqui G, Magri F, Pedroni M, Zubelli JP. An elementary approach to the polynomial $\\\\tau$-functions of the KP Hierarchy. Theor. Math. Phys. 122 (2000) 17-28 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3223
Zagatti S. Minimization of functionals of the gradient by Baire's theorem. SIAM J. Control Optim. 38 (2000) 384-399 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3511
Agrachev AA, Zelenko I. Principal invariants of Jacobi curves. In: Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Springer; 2000. Available from: http://hdl.handle.net/1963/3825
Falqui G, Reina C, Zampa A. Super KP equations and Darboux transformations: another perspective on the Jacobian super KP hierarchy. J. Geom. Phys. 35 (2000), no. 2-3, 239-272 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1367
1998
Zagatti S. On the Dirichlet problem for vectorial Hamilton-Jacobi equations. SIAM J. Math. Anal. 29 (1998) 1481-1491 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3512
Dubrovin B, Zhang Y. Extended affine Weyl groups and Frobenius manifolds. Compositio Mathematica. Volume 111, Issue 2, 1998, Pages 167-219 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6486
1995
Cellina A, Zagatti S. An existence result in a problem of the vectorial case of the calculus of variations. [Internet]. 1995 . Available from: http://hdl.handle.net/1963/3513
Reina C, Zampa A. Quantum homogeneous spaces at roots of unity. In: Quantization, Coherent States and Poisson Structures, Proc. XIVth Workshop on Geometric Methods in Physics, Bialowieza, Poland, 9-15 July 1995, eds. A. Strasburger,\\nS.T. Ali, J.-P. Antoine, J.-P. Gazeau , A. Odzijewicz, Polish Scientific Publisher PWN 1. Quantization, Coherent States and Poisson Structures, Proc. XIVth Workshop on Geometric Methods in Physics, Bialowieza, Poland, 9-15 July 1995, eds. A. Strasburger,\\nS.T. Ali, J.-P. Antoine, J.-P. Gazeau , A. Odzijewicz, Polish Scientific Publisher PWN 1. SISSA Library; 1995. Available from: http://hdl.handle.net/1963/1022

Pages

Sign in